# SDR SIMA20150930002

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 27,090 hours, 22,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF OVERHEAD EXIT LOCATION SIGN AT EMER EXIT INOPERATIVE.  R & R NR 6 EMER LIGHT INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
